# SDR UIEA2012060100257

- Difficulty date: June 1, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 56,556 hours, 9,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EO 4453A717 PART III, FOUND SEAL DEPRESSOR SUPPORT CRACKED.  FABRICATED NEW SUPPORT "TEE" FOR REPLACED IAW SRM 51-40-02, REV 62.
